# SDR COMA0060649

- Difficulty date: August 16, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 494 hours, 516 cycles
- Engine: Ge CF343A1
- System (JASC): 7323 · Turbine Governor
- Part: Amplifier
- Part number: 5071T98P04
- Part serial: LMDK7239
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 494 hours, 516 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERSPEED WARNING.  REPLACED THE N1 AMPLIFIER.
